Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in back, having white discharge, prescribed tablets for it. Missed periods. Am I pregnant ?

sir i had problem in my back bone dr says that don t worry about this pain not for that due white discharge the pain may come. so for that to stop white discharge dr gave me a tablet for five days. but i missed my periods for 6 days am i pregnant or due to that tablet my periods are delay my email id YYYY@YYYY
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

It is less likely that the back pain you have is related to the
white discharges. Back pain is common complication following
straining of back. Age and nature of job are particular risk factors.
Hard mattrass or medicalised mattrass are needed.

It would have been much easier to comment if you had stated the
name of the tablet you took for the discharges.
However, a simple vaginal smear would have been an added advantage.

For the missed period, pregnancy is a possibility if you have had some unprotected intercourse. If so, you have to take a pregnancy test to rule
out a pregnancy.

Best regards
Dr Achuo
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor